Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had strep throat with tonsils, took antibiotics, developed dry cough with chest pain, body aches and headaches. Pneumonia ?

Exactly one month ago I came down with step throa along with tonsilitis I went to the ER and was given antibiotics. Within the same week I developed a dry hacking cough that progressed to a chest rattling mucous producing cough. The cough has continued for weeks giving me chest pain body aches and headaches. I have had coughing spells that have brought me to vomiting . This morning I started coughing up a milky white pleghm. I have a history of strep over 3 years in a row and a bout with bronchiti. I have used EVERY over the counter med an inhaler and even tried my son s nebulizer nothing is helping and I m worried I may have pneumonia
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
hello. in your case it seems that the infection has gone into your lungs, you should consult your physician as soon as possible. it is unlikely that you have a pneumonia at present , but there is a possibility of this lung infection becoming a pneumonia. please be careful. thanks
Answered: Tue, 24 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor